# SDR WRLA200315

- Difficulty date: June 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N541SA
- Make and model: Doug DC10
- Aircraft serial: 46541
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK OF RT FORWARD DOOR SLIDE ASSY (R1) DOOR FAILED TO OPEN TO ITS FULL TRAVEL.  DOOR PNEUMATIC ACCUMULATOR BOTTLE NOTED TO HAVE BEEN AT LOW SIDE OF ITS GREEN SERVICING INDICATION BAND.  THE DOOR WAS CLOSED AND THE DOOR PNEUMATIC ACCUMULATOR BOTTLE WS SERVICED TO HIGH SIDE ON THE SERVICING INDICATOR.  THE DOOR WAS ACTUATED WITH THE EMERGENCY OPERATING HANDLE AND THE DOOR OPERATED IAW THE MM.  THE SLIDE RAFT DEPLOYED WITH NO PROBLEMS NOTED.  NON-ROUTINE ITEMS WERE WRITTEN CHECK THE RIGGING ON THE R1 DOOR ASSY.
